| Model Number |
4340 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a routine follow-up examination, the physician observed a device sensing issue.Imaging was performed and the distal tip of the sensing lead was suspected of separating from the lead body.Physician brought the patient in for surgery and found the distal sensor tip had separated from the lead body and migrated.The physician determined that retrieving the sensor would expose the patient to greater risk and opted to abandon the sensor.Physician replaced the sensing lead with no further issues.